# SDR 95FDEA01085

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM STA 344 RBL 24 TO LBL 65.REMOVED CORROSION PER SRM 51-20-6 CORROSION REMOVAL BEYOND LIMITS.  INSTALLED SPLICE REPAIR ON TEE CHORD IAW ATTACHED JOB PROGRESS FROM SRM 51-10-1 AND 51-40-4 PAGE 942.
